# SDR UALA2012071103724

- Difficulty date: July 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 69,637 hours, 12,589 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Condition: Failed
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL FILTER SENSOR PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE RIGHT ENGINE HAS FAILED.
